# SDR IPXA2021041468199

- Difficulty date: April 13, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 78,663 hours, 17,038 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Condition: Inoperative
- Location: Door Lock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NADURING PRE-FLT. LEFT ENTRY DOOR WOULD NOT CLOSE.  DEFERRED L-1 DOOR PER MEL 52-10-1-2-0-1 DMP C/W PLACARD INSTALLEDTROUBLESHOT REF FIM 52-11-03 TO LOCK RELEASE SOLENOID .  R/R'D LOCK RELEASE SOLENOID REF AMM 52-10-06.  OPS CHECK GOOD.  M741465 CLOSED.
